# SDR DHL9980148C

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Missing
- Location: Bs 980-1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT CARGO COMPT LT FLOORING PANELS  SHOWS MISSING STRAPS STA 980 TO 1180.  FABRICATED STRAP AND INSTALLED PER SRM 51-1-4, 193 X 1.25.
